Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Tender upper abdomen, itching, oozing lesions on thigh. Due to fatty liver?

Hi doctor I have non alcoholic fatty liver , my gal bladder is removed. I am not eating fatty food, I am taking aspirin 75 gr tablet morning and Fibator during night time daily, my right upper abdominal is tender, now I am using liv.52 tab daily four, I feel itchiness all over the body. I have have pimple like non itchy non oozing things only on my both thighs, dermotolist adviced a cream. What to do all issues are due to fatty liver or side effects of medication or both, please answer. Thanks
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Fatty liver if untreated can cause alteration in the liver function tests and coagulation profile. The symtoms which you have described could either be due to liver dysfunction or due to side effects of medicines. You need to do liver function tests to rule out aliver cause for the symptoms and then consult your physician for drug side effects to be studied.
With regards
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor